# SDR SWAA2020051845134

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT FCB BS500D LBL23 TO RBL23. WL157. / REMOVED AND REPLACED FCB AFT BULKHEAD PANEL SUPPORT ANGLE BS500D RBL23 TO LBL23 WL157 IAW SRM 51-40-02; DWG 143A7902 AND DWG 143A9481 P/N 143A9485Y35 PO #763131 89004U 01MAY20
